# SDR FDEA201008253136

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757223
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610664
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR, LOWER GATE EDGE HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02;  ORIGINAL MATERIAL: .150", LOSS: .102", REMAINING: .048", FOUND OUT OF LIMITS IAW SRM 52-10-02, DETAIL 7, P 107, FIG 101.   REMOVED DOOR GATE ON R4 DOOR IAW SRM 51-40-02.  INSTALLED NEW DOOR GATE ON R4 DOOR IAW SRM 51-40-02/ 51-40-05. MAJOR REPAIR.
